Turkish Journal of Mathematics
Abstract
In this paper, we study Jackson and Stechkin type theorems of trigonometric polynomial approximation in the space $A_{w,\vartheta }^{p,q(\cdot )}$ by considering a modulus of smoothness defined by virtue of the Steklov operator.
DOI
10.3906/mat-1712-84
Keywords
Modulus of smoothness, trigonometric polynomials, Muckenhoupt weight, direct and inverse theorems
First Page
2979
Last Page
2993
Recommended Citation
AVŞAR, AHMET HAMDİ and KOÇ, HÜSEYİN
(2018)
"Jackson and\ Stechkin type inequalities of trigonometricapproximation in $A_{w,\vartheta }^{p,q(\cdot )}$,"
Turkish Journal of Mathematics: Vol. 42:
No.
6, Article 12.
https://doi.org/10.3906/mat-1712-84
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss6/12